# SDR 08FDEA04412

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: ARC25685
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD HINGE FAIRING STRUCTURE, FWD ATTACH ANGLE IS CRACKED FROM THE BOLT HOLES RUNNING TO THE OUTER EDGE.  REMOVED ATTACH ANGLE REF SRM 51-33-01.  FORMED, LOCATED & DRILLED NEW ATTACH   ANGLE REF DWG ARC 2568.  ALODINED & PRIMED ANGLE REF SRM 51-21-01.  INSTALLED ANGLE REF SRM 51-33-01.  REMOVED TO F.O.M. &  INSTALLED ACCESS PANEL REF SRM 51-31-01.  PART MARKED IAW GMM 7-0-1001.
